# SDR FOTR20160714001

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 20,994 hours, 50,289 cycles
- Component: Nr 4 Slat, Boeing
- Component part number: 652170037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT AFT SIDE, LIGHTING HOLE HAS A CRACK ALONG THE BOTTOM EDGE, CRACK LENGTH IS 1/8".
